# SDR EIAA980227

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTS - AFTER TAKEOFF NR 1 ENGINE A LOOP OFF-SCALE WITH FAULT LIGHT ILLUMINATED.  SWITCHED TO B LOOP, TESTED NORMAL.  THEN IN CRUISE B LOOP INDICATED FAULT.  PERFORMED IN FLIGHT SHUTDOWN.  OIL PRESSURE NOT BELOW 10 PSI.  REPAIRED B LOOP UPPER ELEMENT CONNECTOR, OPS CHECKED GOOD PER MM 26-11-0.  REPLACED A-13 CARD DUE TO PRECAUTIONARY MEASURE.  PERFORMED WINDMILL INSPECTION PER MM 72-00-00, NO DEFECTS NOTED.  (M)
